期刊論文

標題 Relative Effect of a Returns and a No-Returns Policy on the Unit Profit of Manufacturers under Continuous Demand Uncertainty
學年 95
學期 2
出版(發表)日期 2007/06/01
作品名稱 Relative Effect of a Returns and a No-Returns Policy on the Unit Profit of Manufacturers under Continuous Demand Uncertainty
作品名稱(其他語言)
著者 Chang, Shu-hui; Pao, Shih-heng
單位 淡江大學國際貿易學系暨國際企業研究所
出版者 International Journal of Management
著錄名稱、卷期、頁數 International Journal of Management 24(2), pp.376-385
摘要
關鍵字
語言 英文
ISSN 0813-0183
期刊性質
收錄於
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式